Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EvaLine

Help me, i have a problem...

Recommended Posts

Hello ! Above all, I want to apologize for my horrible English, I am French and not very talented in foreign language haha!

So, it's been a whole month now that I started The Acne Regimen (you should know that I do not have severe acne, my pimples are persistent, they are located exclusively on my T-zone, the upper cheeks and chin but not on the jaw or in the neck). I know that it's not much time that I started the treatment but I found that my skin became worse than before, at first everything was fine, I had even noticed a slight improvement, but since 2 weeks it's a disaster! I have many more buttons than before, they are bigger too. My skin has become brown and rough like a cat's tongue, my friends even told me that I looked like a girl who had self-tanner badly applied... my skin peels a lot, I have small pieces of skin that are peeling everywhere (I emphasize the moisturizer yet), and it stings me / scratches slightly around the mouth.

I really don't understand this reaction ... do you think it could be an allergy?
I'm desperate ... I lost a lot of self-confidence, I see everyone watching me. I resist the urge to exfoliate the skin or even make up, It gets worse day by day

If anyone could give me more answers that would be really nice. Sorry again for the inconvenience. Have a good evening ! 

 

Share this post


Link to post
Share on other sites

Hi EvaLine, 
 
Neither Acne.org Treatment, nor any other Acne.org product darkens the skin. What you are most likely experiencing is dryness. Dryness can appear as a slight darkening of the skin. This dryness will subside after 3-4 weeks on The Acne.org Regimen. Don't worry about this at all. It is perfectly normal. Just be sure you're using only Acne.org products and using them exactly as outlined. In particular, make sure you're using the full 2 pumps of Acne.org Moisturizer twice a day. We recommend that you add in 5-6 drops of Acne.org Organic Jojoba Oil each time you apply your moisturizer, this will combat dry skin and give you clear, radiant, healthy looking skin.

As for the breakouts, kindly answer this questionnaire to help you determine the cause. 

http://www.acne.org/regimen-help.html#questionaire

Share this post


Link to post
Share on other sites

Hi ! 

Thank you very much for answering me so quickly, I will follow your advice as it should. Indeed, the darkening effect is due to the dryness of my skin.

About jojoba oil, I have not yet ordered acne.org jojoba oil, will a commercial organic jojoba oil work as well in the meantime jojoba oil from acne.org? 

Should I add AHA+ to my routine or should I still wait (how long approximately?) 

I really intend to continue this treatment for a long time it would be a shame to stop it


Thank you again, have a good day!

Edited by EvaLine

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×